# SDR SIMA20210311001

- Difficulty date: March 11, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 40,927 hours, 35,990 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Condition: Damaged
- Location: Aft Baggage Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE DOOR FORWARD (ANGLE-EXTRUSION) CONTINUOUS STOP IS DAMAGED ON LOWER END.-C/A-REPAIRED BAGGAGE DOOR FWD CONTINUOUS STOP ANGLE IAW SRM 52-30-02.
